EconPapers    
Economics at your fingertips  
 

The Myth of a Strong Dollar Policy

Ben Craig and Owen Humpage

Cato Journal, 2003, vol. 22, issue 3, 417-429

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.cato.org/sites/cato.org/files/serials/f ... /2003/1/cj22n3-2.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cto:journl:v:22:y:2003:i:3:p:417-429

Access Statistics for this article

Cato Journal is currently edited by James A. Dorn

More articles in Cato Journal from Cato Journal, Cato Institute Contact information at EDIRC.
Bibliographic data for series maintained by Emily Ekins ().

 
Page updated 2025-03-31
Handle: RePEc:cto:journl:v:22:y:2003:i:3:p:417-429